skin-hair-icon
Isotroin 10mg
Hi Dear Doctor.. Since i was suffering from acne i visited a dermatologist he suggested me take isotroin 10mg and i followed what he said... And yeah i was cured to the extent... And after some time what i noticed was blurred vision.. Is it due to the intake of isotroin or just a coincidence?? Thank you.
115 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 5 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹200 for 24 hrs

hello there. yes it could be a side effect of the medicines which you said. it's known to cause visual disturbances but rarely. kindly consult your dermatologist again and take a ophthalmologist's opinion also. regards
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.